Cimegripe is a remedy suitable for colds or colds, as it contains acetaminophen, chlorpheniramine maleate and phenylephrine hydrochloride, which help alleviate symptoms such as fever, nasal congestion or headache, for example.
This medicine can be found in pharmacies or drugstores in the form of tablets, capsules or drops and should be used with medical advice as it can cause side effects such as nausea, heart or tremor, for example.
In addition, there are other formulations of Cimegripe, such as the RUB Cimegripe that contains camphor, menthol and eucalyptus oil in the form of topical use ointment to relieve nasal congestion.
So that Serve
Cimegripe is indicated to relieve the symptoms of flu or colds, such as:
- Fever;
- Dripping or clogged nose;
- Muscle pain;
- Headache.
This remedy should be used with medical indication, which can guide the improvement presentation of medicines, doses and treatment time, individually.
Also read: 12 tips for improving the fastest flu
tuasaude.com/7-dicas-para-diminuir-os-sintomas-da-gripe
How to take
The form of use of cimegripe varies according to the presentation, which includes:
1. Cimegripe pain and fever
Cimegripe pain and pill fever should be taken orally, with a glass of water, before or after meals, being indicated only for adults or children over 12 years old.
The cimegripe tablet contains paracetamol 750 mg only in its composition, with a dose of 1 tablet 3 to 5 times a day.
The total dose per day should be a maximum of 4000 mg, ie use a maximum of 5 cimegripe paint and fever per day.
Also read: Paracetamol: What is it for, how to take and when to avoid
tuasaude.com/paracetamol
2. Cimegripe Capsules
Cimegripe capsules should be taken orally, with a glass of water, without leaving or chewing the capsule.
Cimegripe capsules contain 400 mg paracetamol, chlorpheniramine 4 mg maleate and 4 mg phenylephrine hydrochloride and should be used only by 18 to 60 -year adults.
The recommended dose for adults is 1 capsule every 4 hours, and it should not exceed the total of 5 capsules per day, for a maximum of 3 days of treatment, or according to medical advice.
3. Cimegripe Dia
Cimegripe day contains two types of tablets, a yellow pill containing 400 mg paracetamol and 20 mg phenylephrine hydrochloride, and a white tablet containing paracetamol 400 mg only.
The normally recommended dose of Cimegripe Day for adults or children over 12 is 1 yellow tablet and 1 white tablet every 8 hours. The maximum daily dose is 3 white tablets and 3 yellow tablets a day, always giving an 8 -hour interval between the doses.
Cimegripe treatment time is a maximum of 3 days for fever and a maximum of 10 days for pain, or as advised.
4. CEMEGRIPE Drops
Cimegripe Gotas contains paracetamol 100 mg, 2 mg chlorpheniramine maleate and 2 mg phenylephrine hydrochloride per 1 ml of the solution, and should be taken orally using the vial doser.
The doses of the cimegripe drops vary according to age and include:
- Children from 2 to 4 years: The recommended dose is 20 to 30 drops 3 to 4 times a day, as directed by the pediatrician;
- Children from 4 to 6 years: The recommended dose is 30 to 40 drops 3 to 4 times a day, as directed by the pediatrician.
Cimegripe drops should not be used by children under 2 years of age and treatment time depends on pediatric’s evaluation and guidance.
For babies and children under 2 years old, children’s cimegripe can be used that contains only acetaminophen in its composition. See how to use children’s cimegripe.
Also read: Remedies to relieve the symptoms of influenza influenza
tuasaude.com/remedio-paragripe-infantil
5. Cimegripe Rub
Cimegripe RUB is an ointment that contains camphor, menthol and eucalyptus oil in its composition and should be used by applying a thin layer of the ointment to the skin, up to 3 times a day, in the chest, neck or back, to relieve cough, clogged nose or muscle pain caused by flu or cold.
This cimegripe ointment should not be used by children under 6 years of age.
Possible side effects
The most common side effects of cimegripe are drowsiness, nausea, eye pain, dizziness, palpitation, dry mouth, gastric discomfort, diarrhea, tremor or increased thirst.
In addition, it can also cause vomiting, constipation, itching or redness in the body, irritation of the skin or eyes, or allergic reactions. Learn to identify the symptoms of allergic reaction.
Because it contains acetaminophen, cimegripe when used in larger doses than recommended can cause drug hepatitis that can be perceived with symptoms such as stomach pain, intense itching on the skin, dark urine, whitish feces or yellowish skin and eyes.
Cimegripe Dá are they?
Sleep is one of the most common side effects of cimegripe capsule or drops, which occurs due to the presence of chlorpheniramine maleate in its composition, which is an antiallergic, so it is very likely that some people feel drowsiness during treatment.
To avoid this side effect, there is another type of cimegripe that does not contain the chlorpheniramine maleate in its composition, being found with the trade name Cimegripe Dia.
Also read: 10 Home Remedies for Flu
tuasaude.com/tratamento-caseiro-para-gripe
Who should not use
Cimegripe pain and fever, Cimegripe capsules or day science should not be used by pregnant or breastfeeding women, or people with diabetes, high blood pressure, heart disease, glaucoma, increased prostate, chronic renal failure, severe liver failure, or thyroid problems.
In addition, cimegripe should not be used by people who have aracetamol allergy, chlorpheniramine maleate or phenylephrine hydrochloride.
Cimegripe Rub should not be used by children under 6, pregnant women or during breastfeeding as it can cause breathing problems in the baby and should not be used by people with respiratory diseases such as asthma, for example.
Can cimegripe be used in pregnancy?
The cimegripe, containing chlorpheniramine maleate and phenylephrine hydrochloride in its composition, should not be used by pregnant women.
However, the cimegripe that contains only acetaminophen in its composition can be used by pregnant women as long as with obstetric guidance and at the lowest possible dose, and the maximum dose of 1000 mg of paracetamol per day is advised. Learn what to take for flu or cold in pregnancy.
Source: www.tuasaude.com